# SDR 20000626SH011

- Difficulty date: June 26, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N761PS
- Make and model: Cessna 210M
- Aircraft serial: 21062415
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: A144666
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROUND STUD TO BE LOOSE ON BACK OF ALTERNATOR.  (X)
